# SDR DALA2016110908368

- Difficulty date: November 2, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 41,440 hours, 29,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP MISSING AT 27B.   REPLACED STRIP IAW MM.  PLACARD REMOVED.
